| Model Number |
G22704 |
| Medical Device Problem Code |
Off-Label Use (1494)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: the additional information provided by the user stated that a cold polypectomy was performed.This is against the intended use of the device.The instructions for use state: "this device is used endoscopically in the removal and cauterization of sessile polyps and pedunculated polyps from within the gastrointestinal tract.Do not use this device for any purpose other than the stated intended use." this is the most likely cause of the report.Prior to distribution, all acusnare polypectomy snares are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.Additional comments regarding this report: based on the additional information provided by the user stating that a cold polypectomy was performed.This is against the intended use of the device.The instructions for use state: "this device is used endoscopically in the removal and cauterization of sessile polyps and pedunculated polyps from within the gastrointestinal tract.Do not use this device for any purpose other than the stated intended use." a cook representative has been directed to contact the medical facility involved in an effort to promote further education and understanding related to appropriate usage of this product.
Event or Problem Description
During an unspecified polypectomy the physician used a cook acusnare polypectomy snare.It was reported that the product would open and close fine.When trying to grab the polyp the product would bunch up instead of cutting through [snare will not cut through entire polyp - subject of report].The snare was used with no cautery.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.